# SDR DALA2017032402374

- Difficulty date: March 23, 2017
- Submitted: March 24, 2017
- Operation: Air carrier
- Aircraft: N966AT
- Make and model: Boeing 717-200
- Aircraft serial: 55027
- Aircraft time: 44,540 hours, 30,488 cycles
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Door
- Condition: Dented
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU DOOR HAS DENTS INCURRENCE PER TOPP 40-60-05, PARAGRAPH XBZ THAT THIS CONDITION IS ACCEPTABLE FOR A SINGLE NON-REVENUE FERRY FLIGHT FROM SLC TO VQQ PROVIDED LEFT HAND APU DOOR IS CLOSED. REPLACED LEFT APU ACCESS DOOR IAW SRM 51-41-01 AND DRAWING 5915081 REV AU.
